# SDR IXXA0400039S

- Difficulty date: March 19, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Joint
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING INBD JOINT FLAP BRACE CRACKED.  REPAIR IS ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 57-1-0 PAGE 1.  REMOVED CRACKED JOINT FLAP BRACE IAW DC9 SRM 51-1-21 PAGE 1.  CLEANED, TREATED, PRIMED AREA IAW DC8 SRM 51-1-80 PAGE 1.  INSTALLED NEW BRACE IAW DC8 SRM 51-1-21.
